Pantecta Rash Side Effect Reports
The following Pantecta Rash side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Rash, can occur, and what you can do about them.
A side effect could appear soon after you start Pantecta or it might take time to develop.
|Gallbladder Cancer, Hypoglycaemia, Rash|
This Rash side effect was reported by a health professional from COSTA RICA. A 65-year-old patient (weight:NA) experienced the following symptoms/conditions: gastritis,upper gastrointestinal haemorrhage,cholangitis,diabetes mellitus. The patient was prescribed Pantecta (dosage: NA), which was started on Jan 01, 2004. Concurrently used drugs: NA. When starting to take Pantecta the consumer reported the following symptoms:
Pantecta Rash Causes and Reviews
A Rash is an area of irritated or swollen skin. Many Rashes are itchy, red, painful, and irritated. Some Rashes can also lead to blisters or patches of raw skin. Rashes are a symptom of many different medical problems. Other causes include irritating substances and allergies. Certain genes can make people more likely to get Rashes.
Contact dermatitis is a common type of Rash. It causes redness, itching, and sometimes small bumps. You get the Rash where you have touched an irritant, such as a chemical, or something you are allergic to, like poison ivy.
Some Rashes develop right away. Others form over several days. Although most Rashes clear up fairly quickly, others are long-lasting and need long-term treatment.
Because Rashes can be caused by many different things, it's important to figure out what kind you have before you treat it. If it is a bad Rash, if it does not go away, or if you have other symptoms, you should see your health care provider. Treatments may include moisturizers, lotions, baths, cortisone creams that relieve swelling, and antihistamines, which relieve itching.
Pantecta Rash Reviews
|Thu, 09 Feb 2012|
My liver counts are high....I've been taking Pantecta for over ten years...Is this a side effect??
|Fri, 03 Dec 2010|
I want to know if you can loose weight by using Pantecta
|Tue, 28 Feb 2012|
If this drug is so dangerous why even manufacture it. I recently started this drug and already being queried colon cancer. Somebody must be held accountable
|Thu, 02 Dec 2010|
|recently diagnosed with emphysemna, 50% lung capacity and together with other medecines was prescribed this drug Pantecta. Reading all these reports of patients that dies after some months after taking this medicament made me afraid. I am 69 years of age and wants to know if there cases of reports for side effects with people of my medical condition. thank you|
|Mon, 11 Jul 2011|
|noticed that my liver got swollen after being on Pantecta for five days.|